MathSciNet Relay Station
MathSciNet bibliographic data
MR1736335 (2002j:32017) 32L05 (58J99 82B10)
Bleher, Pavel; Shiffman, Bernard; Zelditch, Steve Poincaré-Lelong approach to universality and scaling of correlations between zeros. Comm. Math. Phys. 208 (2000), no. 3, 771–785.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement